# SDR SIMA20160311002

- Difficulty date: March 11, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 28,251 hours, 24,217 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel Support
- Part number: 14572167004
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FUSELAGE LATERAL FAIRING, UPPER SUPPORT CRACKED AT FS 16783.5, 6.25" LENGTH.  INSTALLED NEW OVERWING LATERAL UPPER PANEL SUPPORT IAW SRM 51-40-02.
